# SDR AALA202203313065

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 61,585 hours, 3,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A5239RP
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 82,099 hours, 39,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE PRESSURE HARD TO READ. REPLACED SLIDE PER AMM 25-62-44-400-007-A.
